# SDR UPS97524439

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE-N/A, EXCESSIVE NOSE STRUT EXTENSION NOTICED AT BLOCK OUT.  NOSE WHEEL CAME OFF GRD AT APPLICATION OF BRAKES LOAD RECONFIGURED.  NOSE STRUT AIR VOLUME DECREASED TO BRING STRUT WITHIN LIMITS.
